Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera side effects

Posted by fallsfall on June 25, 2003, at 8:45:45

In reply to Re: Thoroughly annoyed at Strattera Viridis, posted by zeugma on June 24, 2003, at 23:17:44

I found that each increase in dose increased the side effects, but that they went down over time. Increasing the dose slowly seems to be the key. Eventually they all pretty much go away. Patience!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:133458
URL: http://www.dr-bob.org/babble/20030624/msgs/236911.html